# SDR FDEA201704191242

- Difficulty date: April 19, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE FLOOR PANEL STRINGER AT STA 653 LBL 2.90. FLOOR PANEL STRINGER AT STA 653 LBL 2.90 REPAIRED IAW SRM 53-00-53 REPAIR 1 REV 120.
